# SDR DALA2016121609901

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 389-408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB NEAR ATTACH ANGLE TO FUSE AND AT NUT PLATE BETWEEN LBL 56-44 BS 389-408.   FOUND TO BE OUT OF LIMITS. REPAIRED THE CUSP WEB IAW SRM 53-00-55 REPAIR 4.
